It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am currently taking Accutane. It has been a little over a month now. I have noticed drastic changes in my skin. I am almost acne free and my skin feels amazingly soft. I feel my back and face and cant believe its me!! :D

Yes, you should have a blood test before you take your first pill. This is so the now your starting blood levels. Accutane really messes with your cholesterol and they want to make sure you don't get to far out of control.

You say you have a fear of needles. There is another user on this board who has a fear of needles and he can help give you some tips on how to get through the blood test. His name is King Humbert. I'm sure he will read your post and respond but if not start a new thread asking him for advice.

As far as the side effects, they do sound very scarry!! I was a nervous mess when I started this drug. So far I am pretty lucky. My only big problem has been my lips. Its not an every day problem but when they get bad they get really bad. My skin all over itches but bearable. So far no hair loss (Knock on wood!!) but it is more dry then before. My blood levels had a slight elevation but I am still in the low normal.

I started out on 40mg and i am now taking 60mg. My advice to you is to go for it. Tell family and good friends to keep there eye on you for emotional changes and get yourself some really good lotions and lip balm.

For my lips I really like the Compleat Moisture by blistex. For my face I am using Oil of Olay Regenerist. Works good for me.

Good luck!!~~Kim







All times are GMT -7. The time now is 09:48 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!